# SDR 9JLA2022072822982

- Difficulty date: July 21, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N120SB
- Make and model: Gulstm GIV
- Aircraft serial: 1462
- Aircraft time: 7,932 hours, 4,067 cycles
- System (JASC): 3251 · Steering Unit
- Part: Actuator
- Part number: 1159SCL200465B8
- Part serial: 1445
- Condition: Leaking
- Stage of operation: NR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

THE BASE MAINTENANCE TEAM FOUND DURING POST-FLIGHT CHECKS THE STEERING UNIT LEAKING. THE MAINTENANCE PROVIDER REMOVED THE LEAKING NOSE WHEEL STEERING ACTUATOR AND REPLACED WITH AN OVERHAULED ACTUATOR. OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY. THE AIRCRAFT WAS RETURNED TO SERVICE.
